# SDR MASA200700242

- Difficulty date: May 3, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 23,678 hours, 17,977 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2843 PHX - EMERG EXIT LIGHTS AT PAX AND SERVICE DOORS INOP.  NO DEFFECT NOTED, LIGHT WAS GLOW TYPE.
